I read Lukaszs story yesterday…

Just one of thousands of similar stories. A fit healthy guy taken to Hell by reactions to apparently safe medication. There are so many parallels across these stories that coincidence is just not likely.

The worrying thing is that the actual numbers of people who react badly to medication is on the rise. Finally people are realising an illness they developed could very likely be due to medication taken months or years before.

Anyway, here’s a link to his story, gives a good indication of the physical and mental torture we go through from day to day.

Lukasz’s Story – Clarithromycin and Ciprofloxacin Poisoning, and Healing

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s